Coding Theorems for Compound Problems via Quantum Rényi Divergences

TitleCoding Theorems for Compound Problems via Quantum Rényi Divergences
Publication TypeJournal Article
Year of Publication2015
AuthorsMosonyi, M
JournalIEEE Transactions on Information Theory
Volume61
Pagination2997 - 3012
Date PublishedJan-06-2015
ISSN0018-9448
URLhttp://ieeexplore.ieee.org/document/7086060/http://xplorestaging.ieee.org/ielx7/18/7109216/07086060.pdf?arnumber=7086060
DOI10.1109/TIT.2015.2417877
Short TitleIEEE Trans. Inform. Theory
Campus d'excel·lència internacional U A B